Jump to content
  • Sign Up
0

Rate this topic

Recommended Posts

So I'm new here and I usually HATE posting on forums but I have a question:

About 3 weeks ago I started to feel really sick again after being gluten free for 8 months. Prior to then I had been feeling really really well! I thought maybe I had been glutened. Instead I discovered I had been taking an OTC medication that is gluten free but had been recalled. I immediately stopped taking the medication and contacted my Dr. who told me I would be fine. Brings me to today 3 weeks later and I'm still not feeling well. I have symptoms almost like I have gastritis?? Burning, crampy pain right below my rib cage, gasy, etc. Could the reaction to the recalled medication have irritated my stomach so bad that it cause this kind of flare up?? Since my stomach is already so vulnerable will it just take sometime to go away?? I'm just so confused and I dont know what to think.

I have been very very careful as to what I'm eating and I have started taking a probiotic. Help?????

Share this post


Link to post
Share on other sites

I would do some testing/ asking - ask your pharmacist (or a couple of them), go on and check on line. But also go to your doctor with your other symptoms... it could be something else entirely.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
0

×